# SDR SWIA201540748

- Difficulty date: February 3, 2015
- Submitted: February 21, 2015
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 29,251 hours, 24,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 477
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN LT FLOOR SILL ANGLE FS477 AT LBL45 HAS CORROSION.  C-CHECK, RO 2/19/15.  REPAIRED LT CABIN FLOOR SILL ANGLE CORROSION AT FS 477 AND LBL 45, REF REO.
